MathSciNet Relay Station
MathSciNet bibliographic data
MR1761952 39B52 (39B72 47H99)
Lee, Yang-Hi; Jun, Kil-Woung A generalization of the Hyers-Ulam-Rassias stability of the Pexider equation. J. Math. Anal. Appl. 246 (2000), no. 2, 627–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement